MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 68-150
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported a left side deflation.Device was explanted.
 
Event or Problem Description
Healthcare professional additionally reported "any creases.".
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified; fold creases.The leak test and microscopic analysis was performed which identified; a curved sharp opening on patch bond edge assessed as unidentified (tear) opening (a dimension measurement in the shell was performed which identify the thickness within specification), wear abrasion, partial delamination of diapherm flange disk assessed as adhesive failure.Based on the device analysis the final assessment is: a sharp opening assessed as unidentified (tear) opening.Delamination of diapherm flange disk assessed as adhesive failure.
 
Event or Problem Description
Healthcare professional reported a left side deflation.Device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6b.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12385969
Report Number9617229-2021-49452
Device Sequence Number11985014
Product Code FWM
UDI-Device Identifier10888628000162
UDI-Public10888628000162
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Model Number68-150
Device Catalogue Number68-150
Device Lot Number2843527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer09/09/2021
11/30/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date10/06/2021
12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale